MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LEVEEN SUPERSLIM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC CORPORATION LEVEEN SUPERSLIM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 36705
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr.: the device was returned with its original pouch.Overall visual revision did not identify failures or evidence that could be lost due to decontamination process.The device was inspected according to procedures.Visual inspection: one rf probe was returned for analysis (electrode).No issues were observed with the insulation in the electrode.The tip of the electrode was bent (distal section).Functional inspection: a functional evaluation extended and retracted the tines without resistance.The tines were evenly spaced and undamaged.The reported complaint is confirmed.
 
Event or Problem Description
It was reported that tip damage occurred.During a radio frequency ablation (rfa) procedure, a leveen needle electrode was used.When the package was opened, the tip of the leveen needle electrode was damaged.The device was used in the patient after noting the tip damage and the procedure was completed.

Brand Name
LEVEEN SUPERSLIM
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11275684
Report Number2134265-2021-01063
Device Sequence Number14522975
Product Code GEI
UDI-Device Identifier08714729441694
UDI-Public08714729441694
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K113090
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/04/2023
Device Model Number36705
Device Catalogue Number36705
Device Lot Number0026300580
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/13/2021
Initial Report FDA Received Date02/03/2021
Patient Sequence Number1
Patient Age65 YR